# SDR AALA202203174207

- Difficulty date: March 13, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 34,681 hours, 4,122 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING THE CLOSING FUNCTION OF THE L5 DOOR, NOTICED THE SLIDE BUSTLE RUBBING AGAINST THE FUSELAGE. REMOVED AND REPLACE L5 DOOR SLIDE ON TASK CARD 72L80025001 (L5). PERFORMED OPEN/CLOSING FUNCTION OF L5 DOOR PER B777 AMM 52-12-00-860-803/804. SLIDE BUSTLE IN NO LONGER RUBBING AGAINST THE FUSELAGE.
